# SDR UPS05844248

- Difficulty date: March 19, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lh Le Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LT L/E UPPER RIB CRACKED .25 INCH LONG AT STA 782.  REPAIRED LEFT L/E UPPER RIB IAW DC-8 SRM 57-2-0 FIG 2 AND SRM 51-1-20D.
